| Model Number |
RA002-5555SL |
| Medical Device Problem Codes |
Corroded (1131); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod exerted no force during force testing.Additionally, it was noted during surface damage grading that there was galling and corrosion.Upon disassembly, the telescopic rod and housing tube were found unable to slide.It was reported that the rod was removed as part of a planned removal procedure after the rod had fully extended; there was no adverse patient or user impact associated with this report.No additional information is available.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The evaluation was performed by the london implant retrieval center (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.Report 1 of 2.